|
|
Recent Issues |
Volume 24, 9 issues
Volume 24
Issue 9, 4731–5219
Issue 8, 4139–4730
Issue 7, 3571–4137
Issue 6, 2971–3570
Issue 5, 2389–2970
Issue 4, 1809–2387
Issue 3, 1225–1808
Issue 2, 595–1223
Issue 1, 1–594
Volume 23, 9 issues
Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508
Volume 22, 8 issues
Volume 22
Issue 8, 3533–4008
Issue 7, 3059–3532
Issue 6, 2533–3057
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472
Volume 21, 7 issues
Volume 21
Issue 7, 3221–3734
Issue 6, 2677–3220
Issue 5, 2141–2676
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541
Volume 20, 7 issues
Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529
Volume 19, 7 issues
Volume 19
Issue 7, 3217–3753
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532
Volume 18, 7 issues
Volume 18
Issue 7, 3749–4373
Issue 6, 3133–3747
Issue 5, 2509–3131
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633
Volume 17, 6 issues
Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643
Volume 16, 6 issues
Volume 16
Issue 6, 3073–3719
Issue 5, 2459–3071
Issue 4, 1827–2458
Issue 3, 1253–1825
Issue 2, 621–1251
Issue 1, 1–620
Volume 15, 6 issues
Volume 15
Issue 6, 3107–3729
Issue 5, 2479–3106
Issue 4, 1863–2477
Issue 3, 1239–1862
Issue 2, 623–1238
Issue 1, 1–622
Volume 14, 6 issues
Volume 14
Issue 6, 3141–3763
Issue 5, 2511–3139
Issue 4, 1881–2509
Issue 3, 1249–1879
Issue 2, 627–1247
Issue 1, 1–625
Volume 13, 6 issues
Volume 13
Issue 6, 3099–3731
Issue 5, 2471–3097
Issue 4, 1857–2469
Issue 3, 1243–1856
Issue 2, 625–1241
Issue 1, 1–624
Volume 12, 4 issues
Volume 12
Issue 4, 1901–2517
Issue 3, 1265–1899
Issue 2, 643–1263
Issue 1, 1–641
Volume 11, 5 issues
Volume 11
Issue 5, 2477–3084
Issue 4, 1861–2475
Issue 3, 1243–1860
Issue 2, 625–1242
Issue 1, 1–624
Volume 10, 4 issues
Volume 10
Issue 4, 1865–2468
Issue 3, 1245–1863
Issue 2, 627–1244
Issue 1, 1–625
Volume 9, 4 issues
Volume 9
Issue 4, 1885–2502
Issue 3, 1255–1883
Issue 2, 625–1254
Issue 1, 1–624
Volume 8, 4 issues
Volume 8
Issue 4, 1855–2414
Issue 3, 1223–1853
Issue 2, 615–1222
Issue 1, 1–613
Volume 7, 4 issues
Volume 7
Issue 4, 1633–2270
Issue 3, 1135–1632
Issue 2, 529–1134
Issue 1, 1–528
Volume 6, 5 issues
Volume 6
Issue 5, 2031–2518
Issue 4, 1519–2029
Issue 3, 1025–1517
Issue 2, 513–1024
Issue 1, 1–512
Volume 5, 4 issues
Volume 5
Issue 4, 1291–1732
Issue 3, 865–1290
Issue 2, 443–864
Issue 1, 1–442
Volume 4, 2 issues
Volume 4
Issue 2, 647–1272
Issue 1, 1–645
Volume 3, 2 issues
Volume 3
Issue 2, 623–1292
Issue 1, 1–622
Volume 2, 2 issues
Volume 2
Issue 2, 591–1204
Issue 1, 1–590
Volume 1, 2 issues
Volume 1
Issue 2, 627–790
Issue 1, 1–625
|
|
|
|
|
1 |
S Anjos, F
Lalonde, M Pinsonnault, The homotopy type of
the space of symplectic balls in rational ruled 4–manifolds, Geom. Topol. 13 (2009)
1177 MR2491660 |
2 |
F Bourgeois, Y
Eliashberg, H Hofer, K Wysocki, E
Zehnder, Compactness results in
symplectic field theory, Geom. Topol. 7 (2003) 799
MR2026549 |
3 |
P E Conner,
E E Floyd, Differentiable
periodic maps, Bull. Amer. Math. Soc. 68 (1962) 76
MR133834 |
4 |
D Cristofaro-Gardiner,
R Hind, Symplectic embeddings of
products, Comment. Math. Helv. 93 (2018) 1 MR3777123 |
5 |
D Cristofaro-Gardiner,
R Hind, D McDuff, The ghost stairs stabilize
to sharp symplectic embedding obstructions, J. Topol.
11 (2018) 309 MR3789827 |
6 |
H Geiges, An introduction to
contact topology, 109, Cambridge Univ. Press (2008)
MR2397738 |
7 |
M Gromov, Pseudo holomorphic curves
in symplectic manifolds, Invent. Math. 82 (1985) 307
MR809718 |
8 |
J Gutt, M
Hutchings, Symplectic
capacities from positive S1–equivariant symplectic homology,
Algebr. Geom. Topol. 18 (2018) 3537 MR3868228 |
9 |
R Hind, M
Pinsonnault, W Wu, Symplectormophism
[sic] groups of non-compact manifolds, orbifold balls, and a
space of Lagrangians, J. Symplectic Geom. 14 (2016) 203
MR3523255 |
10 |
A Kriegl, P W
Michor, The
convenient setting of global analysis, 53, Amer. Math.
Soc. (1997) MR1471480 |
11 |
D McDuff, Symplectic embeddings
of 4–dimensional
ellipsoids, J. Topol. 2 (2009) 1 MR2499436 |
12 |
D McDuff, The Hofer
conjecture on embedding symplectic ellipsoids, J.
Differential Geom. 88 (2011) 519 MR2844441 |
13 |
D McDuff, D
Salamon, Introduction
to symplectic topology, Oxford Univ. Press (2017)
MR3674984 |
14 |
D McDuff, F
Schlenk, The embedding
capacity of 4–dimensional
symplectic ellipsoids, Ann. of Math. 175 (2012) 1191
MR2912705 |
15 |
M Munteanu,
Noncontractible
loops of symplectic embeddings between convex toric
domains, J. Symplectic Geom. 18 (2020) 1169 MR4174298 |
16 |
R S Palais,
Homotopy theory
of infinite dimensional manifolds, Topology 5 (1966) 1
MR189028 |
17 |
J Pardon, Contact homology and virtual
fundamental cycles, J. Amer. Math. Soc. 32 (2019) 825
MR3981989 |
18 |
J Robbin, D
Salamon, The Maslov index
for paths, Topology 32 (1993) 827 MR1241874 |
19 |
F Schlenk, Symplectic embedding
problems, old and new, Bull. Amer. Math. Soc. 55 (2018)
139 MR3777016 |
20 |
C Wendl, Lectures
on holomorphic curves in symplectic and contact geometry,
preprint (2010) arXiv:1011.1690 |
21 |
C Wendl, Lectures
on symplectic field theory, book project (2016) arXiv:1612.01009 |
|